# SDR SWAA2024031453140

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 787 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL21 WL157.<[01] REMOVED AND REPLACED FWD SHIELD AT ACB BS767 - BS787 RBL21 WL157 IAW SRM 51-40-02 AND DWG 146A0081;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
